Illinois Journal of Mathematics

Sur l'algèbre de cohomologie cyclique d'un espace $I$-connexe applications à la géométrie des variétés

Micheline Vigué-Poirrier

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 32, Issue 1 (1988), 40-52.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255989227

Digital Object Identifier
doi:10.1215/ijm/1255989227

Mathematical Reviews number (MathSciNet)
MR921349

Zentralblatt MATH identifier
0618.55006

Subjects
Primary: 55P62: Rational homotopy theory
Secondary: 18F25: Algebraic $K$-theory and L-theory [See also 11Exx, 11R70, 11S70, 12- XX, 13D15, 14Cxx, 16E20, 19-XX, 46L80, 57R65, 57R67] 19D10: Algebraic $K$-theory of spaces 57R50: Diffeomorphisms

Citation

Vigué-Poirrier, Micheline. Sur l'algèbre de cohomologie cyclique d'un espace $I$-connexe applications à la géométrie des variétés. Illinois J. Math. 32 (1988), no. 1, 40--52. doi:10.1215/ijm/1255989227. https://projecteuclid.org/euclid.ijm/1255989227


Export citation